# SDR SWAA2024052273662

- Difficulty date: April 11, 2024
- Submitted: May 22, 2024
- Operation: Air carrier
- Aircraft: N474WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33861
- Aircraft time: 65,342 hours, 39,098 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 535 S23l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER AT AREA AFT OF FWD CARGO BAY BS535 S-23L WL164. MARKED FWD CARGO BAY STA 535 STRINGER 23R. NOT STRINGER 23L AS REPORTED.<[01] VERIFIED CRACKED STRINGER LOCATION. UPON FURTHER INVESTIGATION DAMAGED STRINGER FOUND TO BE AT FWD CARGO BAY STA 535; STRINGER 23R. NOT STRINGER 23L AS REPORTED. REF: SRM 51-10-04-0G-0 PAR:4.;[02] VERIFIED SRM APPLICABILITY IN STEP 3;[03] ACCOMPLISHED STRINGER REPAIR AT FCB BETWEEN BS 500D+7' TO BS 536; STRINGER 23R/H PER SRM 53-00-03-2R-1; PAR 4; FIG 205.;[04] VERIFIED CORRECTIVE ACTION 3
